MAUDE Adverse Event Report: NEURO - VILLALBA PISCES-QUAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

NEURO - VILLALBA PISCES-QUAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3487A-33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Refer to regulatory report #6000153-2021-00045.The patient had two lead(s) and it was not clear which issues pertained to which lead.The referenced report pertains to the patient¿s other lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient had an abbott ins that was connected to their medtronic lead(s) and abbott rep told patient that there were 5 areas in leads that weren't working.Pt says during the implant surgery they found one lead wasn't working so they took one lead out and left one in.Pt says because of the "fixed piggyback" they used for the abbott battery, they had to move the ins "up to the middle of my back".Pt says "there is no give now because they had to connect it directly to the leads.  refer to (b)(4) for discomfort, and stimulation turned off, (b)(4) for ins dying.

Brand Name
PISCES-QUAD
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key12327877
Report Number6000153-2021-00046
Device Sequence Number4136822
Product Code LGW
UDI-Device Identifier00613994300461
UDI-Public00613994300461
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2012
Device Model Number3487A-33
Device Catalogue Number3487A-33
Device Lot NumberV091227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR